MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CALIBER; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

GLOBUS MEDICAL, INC. CALIBER; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 594.426
Health Effect - Clinical Code Pain (1994)
Date of Event 01/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent l3-4 and l4-5 transforaminal lumbar interbody arthrodesis with posterior lateral fusion and instrumentation.Post operative imaging demonstrated hardware in good placement.3 weeks post fusion, patient developed acute onset of left lower extremity radicular pain that started approximately 3 weeks ago.His imaging studies show evidence of posterior displacement of the l4-5 interbody cage and recurrent spondylolisthesis at the l4-5 level.Given the findings on the imaging studies and the patient's neurological symptoms, the plan is to perform removal of the l4-5 interbody cage, decompression of the lateral recess and spinal canal and revision of the interbody arthrodesis and placement of the interbody cage.On revision -the screw was turned in a counter- clockwise direction allowing for collapse of the cage.This provided only for collapse of the caudal portion of the l4-5 interbody cage.The rostral portion of the cage did not collapse and could be seen to be relatively deformed relative to the titanium core.

Brand Name
CALIBER
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
valley forge business center
audubon, pa 19403 PA 19403
MDR Report Key14944222
Report Number14944222
Device Sequence Number14631362
Product Code MAX
UDI-Device Identifier00849044021028
UDI-Public00849044021028
Combination Product (Y/N)N
Initial Reporter StateCT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/06/2022
Report Date (Section F) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number594.426
Device Catalogue Number594.426
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age1 YR
Event Location Other
Date Report to Manufacturer07/07/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/07/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient SexMale
Patient Weight90 KG
Patient RaceWhite
Date Report Sent to FDA07/06/2022